Alert archive / Washington / Small Craft Advisories in 2015

Small Craft Advisory 13, NWS Seattle, WA

January 23, 2015

NWS Seattle, WA issued this small craft advisory at Jan 23, 2015, 3:18 AM PST. It took effect at Jan 23, 2015, 7:57 AM PST. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Jan 23, 2015, 3:18 AM PST (11:18 UTC)
In effect from
Jan 23, 2015, 7:57 AM PST
Expired
Jan 24, 2015, 3:10 AM PST
In force
19 hr
Issued by
NWS Seattle, WA

The text

As transmitted, in the capitals the NWS used until 2016.

978 
WHUS76 KSEW 231118
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
318 AM PST FRI JAN 23 2015

PZZ132>134-231930-
/O.CAN.KSEW.SC.Y.0012.000000T0000Z-150124T0200Z/
/O.NEW.KSEW.SC.Y.0013.150123T2100Z-150125T0200Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
318 AM PST FRI JAN 23 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
6 PM PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM
PST SATURDAY. 

* WIND AND WAVES...SOUTHERLY WINDS WILL RISE TO 15 TO 25 KNOTS BY
  EARLY AFTERNOON AND PERSIST THROUGH SATURDAY. WAVES WILL BUILD
  INTO THE 2 TO 4 FOOT RANGE THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ110-231930-
/O.NEW.KSEW.RB.Y.0003.150123T2100Z-150125T0200Z/
GRAYS HARBOR BAR-
318 AM PST FRI JAN 23 2015

...SMALL CRAFT ADVISORY FOR ROUGH BAR IN EFFECT FROM 1 PM THIS
AFTERNOON TO 6 PM PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY FOR ROUGH BAR...WHICH IS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 6 PM PST SATURDAY. 

* BAR CONDITION...MODERATE BECOMING ROUGH THIS AFTERNOON.

* COMBINED SEAS...9 FEET BUILDING TO 11 FEET THIS AFTERNOON.

* FIRST EBB...630 AM TODAY.

* SECOND EBB...630 PM TODAY. THIS EBB WILL BE STRONG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$

PZZ135-231930-
/O.EXB.KSEW.SC.Y.0012.150124T0200Z-150125T0200Z/
PUGET SOUND AND HOOD CANAL-
318 AM PST FRI JAN 23 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM
PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM PST
SATURDAY. 

* WIND AND WAVES...SOUTHERLY WINDS WILL RISE TO 15 TO 25 KNOTS
  THIS EVENING AND PERSIST THROUGH SATURDAY. WAVES WILL BUILD INTO
  THE 2 TO 4 FOOT RANGE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-231930-
/O.EXB.KSEW.SC.Y.0012.150123T2100Z-150125T0200Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
318 AM PST FRI JAN 23 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
6 PM PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM
PST SATURDAY. 

* WIND AND WAVES...SOUTHERLY WINDS WILL RISE TO 15 TO 25 KNOTS BY
  EARLY AFTERNOON AND PERSIST THROUGH SATURDAY. WAVES WILL BUILD
  INTO THE 2 TO 4 FOOT RANGE THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ150-153-156-170-173-176-231930-
/O.EXT.KSEW.SC.Y.0012.000000T0000Z-150125T0200Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO
60 NM-
318 AM PST FRI JAN 23 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PST SATURDAY...

* SEAS...8 TO 10 FEET...BUILDING TO 12 TO 14 FEET TONIGHT.

* WIND...SOUTHERLY WINDS 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
4 follow-up statements
001 
WHUS76 KSEW 231557
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
757 AM PST FRI JAN 23 2015

PZZ135-240000-
/O.EXT.KSEW.SC.Y.0012.150123T2000Z-150125T0200Z/
PUGET SOUND AND HOOD CANAL-
757 AM PST FRI JAN 23 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 6 PM PST
SATURDAY...

* WIND AND WAVES...SOUTHERLY WINDS WILL RISE TO 15 TO 25 KNOTS
  THIS AFTERNOON AND PERSIST THROUGH SATURDAY. WAVES WILL BUILD
  INTO THE 2 TO 4 FOOT RANGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ132>134-240000-
/O.EXT.KSEW.SC.Y.0013.150123T1557Z-150125T0200Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
757 AM PST FRI JAN 23 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PST SATURDAY...

* WIND AND WAVES...SOUTHERLY WINDS 15 TO 30 KNOTS WILL PERSIST
  THROUGH SATURDAY. WAVES 2 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-240000-
/O.EXT.KSEW.SC.Y.0012.150123T1557Z-150125T0200Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
757 AM PST FRI JAN 23 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PST SATURDAY...

* WIND AND WAVES...SOUTHERLY WINDS 15 TO 25 KNOTS WITH WIND WAVES
  2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ110-240000-
/O.CON.KSEW.RB.Y.0003.150123T2100Z-150125T0200Z/
GRAYS HARBOR BAR-
757 AM PST FRI JAN 23 2015

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT FROM 1 PM
THIS AFTERNOON TO 6 PM PST SATURDAY...

* BAR CONDITION...MODERATE BECOMING ROUGH THIS AFTERNOON.

* COMBINED SEAS...9 FEET BUILDING TO 11 FEET THIS AFTERNOON.

* FIRST EBB...STRONG...630 PM TODAY.

* SECOND EBB...730 AM SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$

PZZ150-153-156-170-173-176-240000-
/O.CON.KSEW.SC.Y.0012.000000T0000Z-150125T0200Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO
60 NM-
757 AM PST FRI JAN 23 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST
SATURDAY...

* SEAS...8 TO 10 FEET BUILDING TO 12 TO 14 FEET TONIGHT.

* WIND...SOUTHERLY WINDS 15 TO 30 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

WWW.WEATHER.GOV/SEATTLE
097 
WHUS76 KSEW 232236
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
236 PM PST FRI JAN 23 2015

PZZ110-240645-
/O.CON.KSEW.RB.Y.0003.000000T0000Z-150125T0200Z/
GRAYS HARBOR BAR-
236 PM PST FRI JAN 23 2015

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
6 PM PST SATURDAY...

* BAR CONDITION...ROUGH.

* COMBINED SEAS...10 TO 12 FEET.

* FIRST EBB...STRONG...630 PM TODAY.

* SECOND EBB...730 AM SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$

PZZ135-150-153-156-170-173-176-240645-
/O.CON.KSEW.SC.Y.0012.000000T0000Z-150125T0200Z/
PUGET SOUND AND HOOD CANAL-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO
60 NM-
236 PM PST FRI JAN 23 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST
SATURDAY...

* SEAS...WEST SWELL 12 FEET.

* WIND...SOUTHERLY WINDS 15 TO 30 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ132>134-240645-
/O.CON.KSEW.SC.Y.0013.000000T0000Z-150125T0200Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
236 PM PST FRI JAN 23 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST
SATURDAY...

* WIND AND WAVES...SOUTHERLY WINDS 15 TO 30 KNOTS WILL PERSIST 
  THROUGH SATURDAY. WAVES 2 TO 5 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-240645-
/O.CON.KSEW.SC.Y.0012.000000T0000Z-150125T0200Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
236 PM PST FRI JAN 23 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST
SATURDAY...

* WIND AND WAVES...SOUTHERLY WINDS 15 TO 25 KNOTS WITH WIND 
  WAVES 2 TO 4 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
099 
WHUS76 KSEW 240452
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
852 PM PST FRI JAN 23 2015

PZZ110-241300-
/O.EXT.KSEW.RB.Y.0003.000000T0000Z-150125T0800Z/
GRAYS HARBOR BAR-
852 PM PST FRI JAN 23 2015

...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL
MIDNIGHT PST SATURDAY NIGHT...

* BAR CONDITION...ROUGH.

* COMBINED SEAS...10 TO 12 FEET.

* FIRST EBB...AROUND 730 AM SATURDAY.

* SECOND EBB...A STRONG ONE AROUND 730 PM SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$

PZZ135-150-153-156-170-173-176-241300-
/O.CON.KSEW.SC.Y.0012.000000T0000Z-150125T0200Z/
PUGET SOUND AND HOOD CANAL-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO
60 NM-
852 PM PST FRI JAN 23 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST
SATURDAY...

* SEAS...WEST SWELL 12 FEET.

* WIND...SOUTHERLY WINDS 15 TO 30 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ132>134-241300-
/O.CON.KSEW.SC.Y.0013.000000T0000Z-150125T0200Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
852 PM PST FRI JAN 23 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST
SATURDAY...

* WIND AND WAVES...SOUTHERLY WINDS 15 TO 30 KNOTS WILL PERSIST 
  THROUGH SATURDAY. WAVES 2 TO 5 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-241300-
/O.CON.KSEW.SC.Y.0012.000000T0000Z-150125T0200Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
852 PM PST FRI JAN 23 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST
SATURDAY...

* WIND AND WAVES...SOUTHERLY WINDS 15 TO 25 KNOTS WITH WIND 
  WAVES 2 TO 4 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
622 
WHUS76 KSEW 241110
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
310 AM PST SAT JAN 24 2015

PZZ130-150-153-156-241915-
/O.CAN.KSEW.SC.Y.0012.000000T0000Z-150125T0200Z/
/O.NEW.KSEW.SW.Y.0003.150124T1110Z-150125T0200Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
310 AM PST SAT JAN 24 2015

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 6 PM
PST THIS EVENING...
...SMALL CRAFT ADVISORY IS CANCELLED...

* SEAS...WEST SWELL 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING
AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN
SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER
FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...
BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ170-173-176-241915-
/O.CAN.KSEW.SC.Y.0012.000000T0000Z-150125T0200Z/
/O.NEW.KSEW.SW.Y.0003.150124T1110Z-150126T0200Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO
60 NM-
310 AM PST SAT JAN 24 2015

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 6 PM
PST SUNDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

* SEAS...WEST SWELL 10 TO 12 FEET THROUGH SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING
AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN
SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER
FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...
BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ132>134-241215-
/O.CAN.KSEW.SC.Y.0013.000000T0000Z-150125T0200Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
310 AM PST SAT JAN 24 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

WINDS HAVE EASED BELOW 20 KNOTS.

$$

PZZ135-241915-
/O.EXT.KSEW.SC.Y.0012.000000T0000Z-150124T2100Z/
PUGET SOUND AND HOOD CANAL-
310 AM PST SAT JAN 24 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM PST THIS
AFTERNOON...

* WIND AND WAVES...SOUTHERLY WINDS 15 TO 25 KNOTS EASING EARLY
  THIS AFTERNOON. WIND WAVES 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ110-241915-
/O.CON.KSEW.RB.Y.0003.000000T0000Z-150125T0800Z/
GRAYS HARBOR BAR-
310 AM PST SAT JAN 24 2015

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
MIDNIGHT PST TONIGHT...

* BAR CONDITION...ROUGH.

* COMBINED SEAS...10 TO 12 FEET EASING TO 8 OR 9 FEET TONIGHT..

* FIRST EBB...AROUND 730 AM TODAY.

* SECOND EBB...A STRONG ONE AROUND 730 PM TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$


WWW.WEATHER.GOV/SEATTLE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this small craft advisory went out at Jan 22, 9:40 PM PST, 5 hours 38 minutes earlier.

Area forecast discussion, Jan 22, 9:40 PM PST, 5 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
940 PM PST THU JAN 22 2015

.SYNOPSIS...WARM FRONTS WILL MOVE THROUGH WESTERN WASHINGTON TONIGHT
THROUGH SATURDAY. HIGH PRESSURE WILL BUILD OVER THE REGION SUNDAY
AND MONDAY. THE UPPER RIDGE WILL BREAK DOWN SOMEWHAT BY THE MIDDLE
OF NEXT WEEK.

&&

.SHORT TERM...PERIODS OF WARM ADVECTION AND RAIN WILL MOVE THROUGH
WESTERN WA TONIGHT THROUGH SAT. THE HEAVIEST RAIN WILL BE IN THE
NORTH CASCADES AND OLYMPICS BUT RAINFALL AMOUNTS SHOULD NOT BE HIGH
ENOUGH FOR RIVER FLOODING. THE JET STREAM WILL LIFT NORTH OVER THE
WEEKEND...WITH WRN WA ON THE WARM DRY SIDE OF THE JET BY SUNDAY.
WITH DRIER WARM AIR ALOFT WRN WA MAY SEE WARM SUNNY WEATHER SUNDAY.

.LONG TERM...PREVIOUS DISCUSSION...LOW LEVEL WINDS WILL DIE OFF
UNDER CLEAR SKIES ON SUNDAY NIGHT...ALLOWING THE LOWLANDS TO COOL
OFF. MONDAY MORNING LOOKS LIKE A FAVORABLE MORNING FOR FOG
DEVELOPMENT WITH STRENGTHENING LOW-LEVEL TEMPERATURE INVERSIONS.
SKIES ABOVE THE FOG WILL STILL BE CLEAR ON MONDAY...SO SOME OF THE
FOG WILL BURN OFF...WHILE SOME STUBBORN PATCHES OVER THE SOUTH SOUND
LINGER ALL DAY. AS A RESULT... TEMPERATURES WILL BE A FEW DEGREES
COOLER ON MONDAY COMPARED WITH SUNDAY.

THE STRONG UPPER HIGH TO OUR SOUTH WILL QUICKLY SCOOT ACROSS AND
THEN EAST OF THE ROCKIES AROUND TUESDAY...OPENING THE DOOR TO WEAK
OR MODERATE SW FLOW ALOFT. THIS WILL BRING A RETURN OF CLOUDS AND
SOME MOISTURE. A FRONT WILL MOVE ONTO THE B.C. COAST TUESDAY...AND
THEN THE TAIL END OF THIS FRONT SHOULD HANG UP OVER WRN WA NEXT
WED... BRINGING A CHANCE OF RAIN. THE AIR MASS WILL CONTINUE TO BE
SOMEWHAT MILD FOR JANUARY...WITH SNOW LEVELS OF 5000 FEET OR HIGHER.
BY NEXT THURSDAY...MODELS START BUILDING ANOTHER FAIRLY STRONG UPPER
RIDGE INTO THE PAC NW...SO THE WEATHER SHOULD BE IN THE PROCESS OF
DRYING OUT AGAIN AROUND NEXT THURSDAY.     HANER

&&

.HYDROLOGY...THERE IS A LOW CHANCE OF MINOR FLOODING ON THE
SKOKOMISH RIVER ON FRIDAY AND FRIDAY NIGHT...BUT THIS IS A LOW
CHANCE WITH THE ODDS FAVORING NO FLOODING ON THE SKOKOMISH.
ELSEWHERE...RIVER FLOODING IS NOT EXPECTED FOR AT LEAST THE NEXT 7
DAYS.      HANER

&&

.AVIATION...WEAK UPPER LEVEL RIDGE OVER WESTERN WASHINGTON WITH
WESTERLY FLOW ALOFT. WARM FRONT MOVING OVER THE TOP OF THE RIDGE
INTO WESTERN WASHINGTON ON FRIDAY THEN STALL OVER THE NORTHERN
PORTION OF THE AREA FRIDAY NIGHT.

MULTIPLE CLOUD LAYERS OVER WESTERN WASHINGTON THIS EVENING. IN
GENERAL ONE LAYER IS AROUND 2500 FEET WITH THE OTHER LAYER AOA 8000
FEET. LOWER LAYER SCATTERING OUT IN MOST AREAS OVERNIGHT. RAIN OUT
AHEAD OF THE WARM FRONT WILL BEGIN ALONG THE COAST AROUND 12Z WITH
THE RAIN SLOWLY SPREADING INTO THE INTERIOR AROUND 18Z. WITH THE
ONSET OF THE RAIN CEILINGS WILL LOWER BACK DOWN INTO THE 3500-4500
FOOT RANGE WITH LOWER CEILINGS...1000-2000 FEET ALONG THE COAST.

KSEA...SCATTERED CLOUD LAYER AROUND 2500 FEET COULD GO BROKEN AT
TIMES FOR THE NEXT COUPLE OF HOURS. MID LEVEL DECK ABOVE. CEILINGS
LOWERING BACK DOWN TO NEAR 3500 FEET LATE FRIDAY MORNING INTO FRIDAY
AFTERNOON. LIGHT SOUTHERLY WIND BECOMING EAST SOUTHEAST BY 12Z AND
CONTINUING INTO THE AFTERNOON HOURS. FELTON

&&

.MARINE...A WARM FRONT CURRENTLY ABOUT 350 NM OFFSHORE WILL MOVE
THROUGH THE OFFSHORE WATERS TONIGHT AND INTO WESTERN WASHINGTON ON
FRIDAY. THE FRONT WILL STALL OVER THE NORTHERN PORTION OF THE AREA
FRIDAY NIGHT BEFORE LIFTING NORTH ON SATURDAY. SURFACE HIGH PRESSURE
WILL BUILD IN FROM THE SOUTH SATURDAY AND SATURDAY NIGHT WITH THE
LOW LEVEL FLOW GOING LIGHT OFFSHORE ON SUNDAY. EXPECT SMALL CRAFT
ADVISORY WINDS INITIALLY ALONG THE COAST AND OVER THE NORTHERN
PORTION OF THE AREA TONIGHT THROUGH AT LEAST FRIDAY AFTERNOON. WINDS
WILL INCREASE OVER THE SOUTHERN PORTION OF THE AREA FRIDAY AFTERNOON
INTO SMALL CRAFT ADVISORY RANGE AS THE SURFACE HIGH BEGINS TO BUILD
TO THE SOUTH. WINDS WILL EASE ACROSS THE WATERS ON SATURDAY WITH
FAIRLY LIGHT WINDS ON SUNDAY.

ON THE TIDES FRONT...THE OBSERVED TIDES CONTINUED TO RUN ABOUT 0.2
TO 0.3 FEET LOWER THAN THE PREDICTION THIS EVENING. TIDES FRIDAY
MORNING ARE AROUND A HALF A FOOT OF MINOR TIDAL OVERFLOW LEVELS BUT
SURFACE PRESSURE REMAIN HIGH...ABOVE 1020 MB...EVEN WITH THE
APPROACHING WARM FRONT SO THE PROBABILITY OF MINOR TIDAL OVERFLOW IS
STILL LOW.

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...NONE.
PZ...SMALL CRAFT ADVISORIES ARE IN EFFECT FOR THE COASTAL WATERS...
     EAST ENTRANCE TO THE U.S. STRAIT OF JUAN DE FUCA...NORTHERN
     INLAND WATERS...AND ADMIRALTY INLET.

&&

WWW.WEATHER.GOV/SEATTLE

YOU CAN SEE AN ILLUSTRATED VERSION OF THIS FORECAST DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 23, 3:18 AM PSTSmall Craft Advisory for Rough BarSEW42 hr

Nearby

Small Craft Advisories in Washington, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.